# SDR LR7A2018031001314

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 36,730 hours, 22,459 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FLIGHT, AFTER TAKE OFF HAD A MASTER FIRE LIGHT ILLUMINATE, NO T HANDLE LIGHT.  FIRE AND TURBINE TEST OK.  COULD NOT DUPLICATE MALFUNCTION.
